# SDR AALA20140307002

- Difficulty date: January 30, 2014
- Submitted: March 7, 2014
- Operation: Air carrier
- Aircraft: N565AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49347
- Aircraft time: 84,202 hours, 38,180 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HAND WING NR 4 SLAT TRACK INBD RIB CRACKED.  INSTALLED DOUBLER IAW EA MD80-57-033447.
